# SDR SWAA042671

- Difficulty date: September 14, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 57,207 hours, 42,987 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6546321
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT WING UPPER REAR SPAR CHORD AT RSS 285, CRACKED.  REMOVED AND REPLACED CHORD PER BAC DRAWING, ER, SRM.
